Can anyone please tell me some of the effects of weaning off of risperidone?

Question is Closed Report Mark as Favorite

Answers (1)

22 Nov 2010

When coming off risperidone you may experience side effects such as insomnia, irritability, anorexia, ataxia, cold sweat, etc.

It is best to work with your doctor while coming of risperidone.

You may need to go onto another medication to treat your initial symptoms/condition.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My Husband diagnosed with Bi-polar and depression. Put on Risperadil &zoloft - good combination?

I was reading about Risperidone and it says it is used for schizoprenia. He was not diagnosed with this that nor does he display any of those ...

2 answers 28 Jul 2010

Risperidone -anyone had side effects of elbow Jt pain/numbness left side of face?What did you do?

My son, 56, took risperidone 2 mg for yrs, (no weight gain, VERY few side effects, except fatigue and headaches); primary care physician two yrs ago ...

1 answer 10 Jul 2011

Will I get seroquel withdraw if I go directly from that to risperidone w/out weaning myself off?

I have been on seroquel for over two years and my insurance now wont pay for it. but they say they are putting me on risperidone and wont give me ...

3 answers 26 Apr 2012

What whould happen to a normal person who took a risperidone 4 pill by mistake?

What cares should be taken with what medications? What long term effects may occur after recovery? This happened to a young female (22 years old) ...

2 answers 7 Apr 2013

Fanapt same as risperidone?

I have been on risperidal for a month now and it's worked great except for the pain in my breasts and a bit of weight gain . The dizziness and ...

1 answer 30 Oct 2013